# SDR UPS03440047

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1480 Fx Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 FX SKIN AT EXTENSION FTG AREA HOLE #12 TWO CRACKS FOUND THROUGH FOR DETAIL, PLS REF ATTACHED SKETCH.     HOLE REWORKED AS PER RS R-53-43-34957 DUE EXCEEDED SB B747-53A2390 LIMIT. (REF EO B747-5310-18127-A FOR DETAIL INSTRUCTIONS).
